Express delivery and free returns within 28 days

Online Store

>
Online Store

Panadol Extra Tablets

Contains specially formulated ingredients to provide additional pain relief

Active Ingredients:
Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg. Contains parahydroxybenzoates (E219, E215 and E217)

Directions for use:
Adults and children aged 16 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Children aged 12-15 years: Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.
Not suitable for children under 12 years.

Pack Size:
24

5.20